# SDR DALA2024042904756

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 54,043 hours, 27,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT FR 66 L/H DOOR STOP FITTING NO 4, HOLE NO 1. PREFORMED HFEC ROTOTEST INSPECTION AND FOUND INDICATION OF A CRACK.   AFT FUSELAGE AT FR 66 L/H DOOR STOP FITTING # 4 HOLE #1 REPAIRED AND INSPECTED IAW A319 SRM 53-41-12-300-009.
